# SDR UIEA2016120600987

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Mask
- Part number: 417T43061
- Condition: Unwanted Deploy
- Location: Seat 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35 GFD FAILED OXYGEN MASK DROP. REMOVED AND REPLACED OXYGEN MASK IAW AMM 25-23-01. OPS CHECKED GOOD IAW AMM 35-21-00.
